Jump to content

blazemarlboro418

Just Registered
  • Content Count

    2
  • Joined

  • Last visited

About blazemarlboro418

  • Rank
    Newbie
  • Birthday 04/18/1995

Profile Information

  • Gender
    Male
  • Location
    NY
  • Interests
    Music

Contact Methods

  • Skype
    skizzomorphe
  1. I hope you had a fantastic day :)

  2. Thank you everyone for your very supportive responses! I went to the doctor today, and he's starting me on prozac (10 mg for now). He said it had the least chance of such side effects, and it would be one of the few things he'd be comfortable prescribing to an adolescent. I'll take his word for it.
  3. I have been depressed on and off for about 3 years now. For the last 5 months, I have been consistently depressed. Last Tuesday, I had a mental breakdown from a combination of my mental state and various stresses in life. I have been seeing someone in therapy for about 2 months now, and my therapist recommended that I get medication for it. I am seeing a psychiatrist tomorrow, presumably for an antidepressant. As silly as this sounds, one of the reasons I have been putting off using antidepressants so long is that they lower or even take away one's sex drive (the other being that I continuously thought I'd snap out of it), and I'd rather be both happy and healthy in that respect. I'm a young man (16). I like my sexuality a lot. What can I do to avoid this unfortunate side effect if possible?
×
×
  • Create New...